Vol. 9, No. 2, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Finite-dimensional quotients of Hecke algebras

Ivan Losev

Vol. 9 (2015), No. 2, 493–502
Abstract

Let W be a complex reflection group. We prove that there is a maximal finite-dimensional quotient of the Hecke algebra q(W) of W, and that the dimension of this quotient coincides with |W|. This is a weak version of a 1998 Broué–Malle–Rouquier conjecture. The proof is based on the categories O for rational Cherednik algebras.

Keywords
Hecke algebras, rational Cherednik algebras, categories $\mathcal O$, KZ functor
Mathematical Subject Classification 2010
Primary: 20C08
Secondary: 20F55, 16G99
Milestones
Received: 13 August 2014
Accepted: 18 February 2015
Published: 5 March 2015
Authors
Ivan Losev
Department of Mathematics
Northeastern University
Boston, MA 02115
United States